MAUDE Adverse Event Report: VYAIRE MEDICAL INC. AIRLIFE¿ MISTY MAX 10¿ NEBULIZER WITH 7 FOOT (2.1 M) CRUSH RESISTANT OXYGEN TUBI; NEBULIZER (DIRECT PATIENT INTERFACE)

VYAIRE MEDICAL INC. AIRLIFE¿ MISTY MAX 10¿ NEBULIZER WITH 7 FOOT (2.1 M) CRUSH RESISTANT OXYGEN TUBI; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 002433
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: 81 other ¿ at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported to vyaire medical that the tubing was very sticky and greasy to touch.The mask was used by a patient with no incidence observed during treatment.
 
Additional Manufacturer Narrative
Device evaluation: g3, g6, h2, h3, h6 and h10.Result of investigation:the customer sent one opened physical sample for the investigation.The physical samples were visually inspected by quality personnel from assembly area according to pqas 001000 etal and it was observed that the product's tubing part number 58-1885 had a sticky feeling.Therefore, the defect reported by the customer was confirmed.Based on this information, we determined that environment may be related with the reported defect, since if the product is stored in a warm place the tubing may turned out sticky/greasy due to exude of plasticizer.The device history record of the fg part number 002433-a with lot number 0004133721 was reviewed and no issues were found.
 
Additional Manufacturer Narrative
Result of investigation: based on the investigation since no pictures or physical sample were provided for the investigation, we cannot confirm the reported defect.We require the physical sample and/or pictures to perform a better investigation and determine the cause of the reported defect.Subsequently, based on the investigation and per physical samples received we can confirmed the reported defect since the sample was visually inspected and it was observed that it had a sticky feeling.Based on this information, we determined that environment may be related with the reported defect, since if the product is stored in a warm place the tubing may turned out sticky/greasy due to exude of plasticizer.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Correction: d4: corrected model and catalog information: g4: corrected pma/510k.Updated d4 and g4 to indicate correct model, catalog and pma/510k.

Brand Name
AIRLIFE¿ MISTY MAX 10¿ NEBULIZER WITH 7 FOOT (2.1 M) CRUSH RESISTANT OXYGEN TUBI
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
no. 85, parque undustrial
mexicali 21397
MX   21397
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18145402
Report Number8030673-2023-00358
Device Sequence Number18027482
Product Code CAF
UDI-Device Identifier10190752114821
UDI-Public(01)10190752114821(10)0004133721
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K023602
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number002433
Device Catalogue Number002433
Device Lot Number0004133721
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/24/2023
11/24/2023
07/17/2024
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date11/27/2023
11/28/2023
07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown